# SDR SWAA2022021471500

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737*
- Aircraft serial: 32506
- Aircraft time: 53,025 hours, 31,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT OVERWING EXIT INDICATOR LENS MISSING. ; / [01] INSTALLED LOWER LEFT OVERWING EXIT INDICATOR LENS PER A.M.M. 33-51-02.
